How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Hayat Your Own Question
Dr Hayat
Dr Hayat, Specialty Dr Internal and Critical Care Medicine
Category: Medical
Satisfied Customers: 1444
Experience:  Expert
113699036
Type Your Medical Question Here...
Dr Hayat is online now

Do u have treatment for migraine, It happens before n during

This answer was rated:

Hi
JA: Hello. How can I help?
Customer: Do u have treatment for migraine
JA: Is the headache episodic or daily? And what about nausea?
Customer: It happens before n during periods...n less commonly associated with headache but I do have nausea n feeling of offbalance while walking
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: This time happened 12 days before periods
Hi. Dr Hayat here.  Welcome to JA.

May I please know your age?

Any underlying health issues?

Customer: replied 10 days ago.
Hi..m 42 yrs old female...I m having feeling of offbalance while walking n nausea...this starts10 days before periods

And since when ?

Customer: replied 10 days ago.
It's been on n off since 3 yrs
Customer: replied 10 days ago.
Not on any medication...

Have u got any other symptoms apart from the ones you mentioned?

Customer: replied 10 days ago.
Not really but this makes me anxious

And headache?

Customer: replied 10 days ago.
during periods sometimes
Customer: replied 10 days ago.
M a doctor myself

Any medication that makes it better ?

Customer: replied 10 days ago.
Sibelium taken for 3 months continuously...makes me feel better
Customer: replied 10 days ago.
N rest in bed
Customer: replied 10 days ago.
Is this migraine

OK. And the diagnosis of migraine was it from someone or yourself?

Customer: replied 10 days ago.
From the GP n myself too

Yes that's what I just asked

Customer: replied 10 days ago.
I can't go to supermarkets as well...I feel so dizzy there

I'm a bit skeptical about the diagnosis

Customer: replied 10 days ago.
Why
Customer: replied 10 days ago.
I have anxity issues as well

Just nausea and off balance before or during menstruation is more of a premenstrual syndrome related to hormonal changes by themselves or hormonal changes causing vasodilation and a subsequent drop in bp causing this dizziness and vagal symptoms like nausea

Customer: replied 10 days ago.
No my bp is absolutely normal...I thought of it n checked...its around 127 by 77
Customer: replied 10 days ago.
I get scared what if I faint...although it has never happened

Any postural drop during these times?

Plus as I said the hormonal changes in themselves are enough to cause these symptoms

Customer: replied 10 days ago.
But coz of this I m not being able to enjoy my life...always on the edge n agitated
Customer: replied 10 days ago.
No postural hypotension...I told u m a doc myself but not practising these daz cause of child care
Customer: replied 10 days ago.
Hormonal may be but wat should I do to get relief

Ssris and snris are effective in mitigating the symptoms.  I would suggest to use them for 4 to 8 weeks and see the response. I believe the symptoms would get better with them

Customer: replied 10 days ago.
Citalopram 10 mg....would it be addictive and what about the side effects
It's safe and no addiction potential.

Let me know the response in 4 to 6 weeks plz

Customer: replied 10 days ago.
Ok today I have taken sibelium 10 mg I mean flunarizine...so should I switch over to citalopram from tomorrow

How long have u used it for?

Customer: replied 10 days ago.
N how long it will take to start workin
Customer: replied 10 days ago.
I had them earlier for 3mnths n then stopped...1 Yr was fine...today I have js taken 1 tablet

U can start from tomorrow..Takes 2 weeks at least for onset of action..so would suggest not to stop before 8 weeks..

Would suggest to continue them if they worked in the past and not to stop them

Customer: replied 10 days ago.
Ok thx...relieved...being doctor make u more anxious sometimes...I started thinking of worst possible diagnosis
Customer: replied 10 days ago.
Continue sibelium or citalopram
Customer: replied 10 days ago.
What would you suggest

Citalopram and to continue it..

Customer: replied 10 days ago.
Ok thnx will do that

Anything else I can help with?

Customer: replied 10 days ago.
Js one thing...its nothing serious right...

Not at all..

Anything else?

Customer: replied 10 days ago.
But symptoms are so terrible...m always tensed n overwhelmed

Let's start the medicine and will take it from there then

Customer: replied 10 days ago.
Ok thanx

Best wishes.  Please feel free to contact me if you have any further queries or need to follow up. I will be happy to help and guide. Have a nice day.

Dr Hayat and other Medical Specialists are ready to help you